# SDR AWXA200300555

- Difficulty date: May 17, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 37,643 hours, 25,708 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Part serial: 0657G
- Condition: Frozen
- Location: Te Flaps
- Part time: 3,962 hours, 2,608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SAN EN ROUTE FROM PHX TRAILING EDGE FLAPS FROZE IN POSITION -10-, WOULD NOT MOVE UP OR DOWN.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP POSITION INDICATOR IAW AWA T/C R1B27001, OPERATIONAL CHECK WAS GOOD.  **SUPP** VENDOR BENCH TEST OF FLAP INDICATOR WAS NO FAULT FOUND, UNIT WAS TESTED/INSPECTED IAW CMM 27-50-07 AND RETURNED TO SERVICE.
